# SDR AALA202508147377

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 20,877 hours, 5,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO LAS DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL, FLAPS LOCKED - ALIGNMENT FAULT WHEN SELECTING FLAPS 2 DURING DESCENT, THE AIRCRAFT LANDED SAFELY AT LAS WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLE SHOT PER TSM 27-51-00-810-830A WITH NO FAULTS FOUND. MAINTENANCE INSPECTED RIGHT HAND  PROXIMITY SENSOR 38CV.AND FOUND NO FAULTS.  MAINTENANCE REPORTED THAT THE SFCC SYSTEM STATUS SHOWS NO FAULTS, CLASS 3 SFCC SHOWS NO FAULT AND A BITE CHECK OF SFCC SHOWS NO FAULTS. MAINTENANCE FOUND NO HISTORY OF FAULTS IN THE LAST 60 DAYS. NOTE: MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT WOULD HAVE CAUSED THIS FAULT MESSAGE.
